MathSciNet Relay Station
MathSciNet bibliographic data
MR998738 (90j:42042) 42B20 (47G05)
Namazi, Javad $L\sp \infty$-BMO boundedness for a singular integral operator. Proc. Amer. Math. Soc. 108 (1990), no. 2, 465–470.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement